# SDR ASAA2022102940910

- Difficulty date: October 29, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,177 hours, 12,951 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5348004320700
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OUTBD FLOORBEAM UPPER SURFACE HAS CORROSION IN 2EA PLACES AT FR68 JUST INBD OF GIRT BAR FITTING. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" PERMANENT REPAIR AT MAIN CABIN R/H OUTBD DOOR SILL AT FR68 IAW SRM 53-41-14-80-A AND SRM 53-41-14-300-001 REV. 142 01 AUG 2022.
